MathSciNet Relay Station
MathSciNet bibliographic data
MR785889 65M05 (80A20)
Chegis, R. Yu. Numerical solution of a heat conduction problem with an integral condition. (Russian) Litovsk. Mat. Sb. 24 (1984), no. 4, 209–215.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement